MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-47-3009
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Emotional Changes (1831); Inflammation (1932); Pain (1994); Scar Tissue (2060); Distress (2329); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 03/18/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 6 months after a total replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, swelling, effusion, instability, difficulty walking and emotional distress.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10 concomitant devices (b)(6) 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t (b)(6) 02-020-13-0230 - truliant cr cem fem cr cem left sz 3 (b)(6) 1400-ag - cemex gento low viscosity 40g kit (b)(6) 200-02-35 - three peg patella 35mm (b)(6) 204-32-01 - fluted stem extension 11l x 12 mm (b)(6) 204-70-00 - tibial stem ext.Screw.The product associated with the reported event is within the scope of recall z-0023-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and instability or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear and instability could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.

Brand Name
TRULIANT TIB IMP CR INS STD SZ 3, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20183650
Report Number1038671-2024-03424
Device Sequence Number8723109
Product Code JWH
UDI-Device Identifier10885862306371
UDI-Public10885862306371
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2025
Device Catalogue Number02-022-47-3009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer11/22/2024
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date10/23/2024
Date Device Manufactured10/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale